Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Anyone taking Pregabalin/Lyrica?

(9 Posts)
Milliways Mon 14-Sep-09 20:11:23

I have just been started on a very low dose and still having trouble adjusting before taking an extra tablet a day.

If you are taking this, how long did it take for initial side effects to wear off (ie no longer living on planet Zog)?

Did it work for you?

Thanks

alypaly Tue 15-Sep-09 00:58:27

yes it made my eyes go weird and i felt really spaced out. Started me on 75mg then worked up to 300mg ,but started seeing double.Consultant was so worried about my vision he ended up doing a brain scan. Stoppped taking them as they made me feel awful

Milliways Tue 15-Sep-09 17:46:42

Ouch. I am only on 75mg per day (25mg 3xd) but I think I am adjusting now.

What did you swap to? Was it for nerves?

My left eye was weird before I started, right eye a little now too but not sure if that is part of the problem or the cure!

Also, I am sooo tired, but I was like that before too....

I think I will persevere a week or so, but wouldn't want to go any stronger. At 2 tabs per day I could still feel the nerve pain but hopefully this 3rd one will kill it.

alypaly Wed 16-Sep-09 12:03:24

Had nerve pain after a had an operation and it was agony. Neurontin is good as an alternative...or tens machine.
what are you taking yours for

Milliways Wed 16-Sep-09 15:49:21

Undiagnosed Nerve pain.

I have had a full brain & spine MRI a month ago but there are terrible staff problems at the hospital and so no-one has written up the results yet. If clear I will have nerve conduction tests.

GP gave me this as that was the drug recommended by my neurologist.

alypaly Wed 16-Sep-09 18:06:28

hi milliways..just left message on other chat line on AS levels.
It is good for all CNS nerve pain if you can tolerate the side effects and non addictive physically too.

Darcey2009 Sun 20-Sep-09 15:29:55

i've got fibromyalgia and was prescribed pregabalin the only side effect i've had is a 'heavy' leg seems like i've got away quite lightly smile

millymolly40 Wed 23-Sep-09 11:59:20

I've been on Lyrica for 3 weeks, after first week I went up from 75mg to 150mg - back to Planet Zog - but coming back to earth now. Definitely getting blurry eyes - didn't realise that was why but now I know. Does anyone know if Lyrica actually eliminates nerve pain or just masks it?

Milliways Wed 23-Sep-09 19:19:19

I am still only on 75mg (25mg 3td) and it is definately not eliminating it, just reducing it somewhat.

It distorts/ calms your brain signals (hence why used for epileptics) so masks it as stops the signals reaching the brain.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now